Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

Lexapro re update

So the doc tells me he wants to switch to some knew stuff called prestiq, anyone been on this and have any bad problems or side effects.

Answer Question
 
Amber-Skye

Asked by Amber-Skye at 10:09 AM on May. 14, 2009 in Health

Level 2 (10 Credits)
Answers (1)
  • Yes I took it and DO NOT recommend!
    I was constantly sick to my stomach and it actually made my depression worse and I had suicidal thoughts.....I am over 40 so you know its bad since those are usually the dangerous side effects for younger people. If there is anyway to talk him out of it do it!
    Anonymous

    Answer by Anonymous at 2:46 PM on May. 14, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.

Next question in Health
not sure what it is??

Next question overall (Just for Fun)
Has Gas jumped in your Area??

close Join now to connect to
other members!
Connect with Facebook or Sign Up Using Email

Already Joined? LOG IN